# SDR SWAA2023010687567

- Difficulty date: January 4, 2023
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 78,246 hours, 46,068 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER UPPER AFT SLIDING SEAL FWD RETAINER DAMAGED. REMOVED AND REPLACED THE SLIDING SEAL IAW AMM 53-31-31 AND FWD TRACK IAW AMM 25-50-11.
